# SDR IPXA2018091734075

- Difficulty date: September 14, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 21,142 hours, 7,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Unsecure
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR ARMING COVER WILL NOT STOW.   REMOVED COVER.  REMOVED AND REPLACED FORWARD L1 DOOR HINGE AND HANDLE.  OPS NORMAL IAW MM 52-12-02.  OK FOR SERVICE.
